Yu. N. Drozhzhinov

From MaRDI portal
Revision as of 12:11, 6 October 2023 by Import231006081045 (talk | contribs) (Created automatically from import231006081045)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:393871

Available identifiers

zbMath Open drozhzhinov.yu-nWikidataQ55102224 ScholiaQ55102224MaRDI QIDQ393871

List of research outcomes





PublicationDate of PublicationType
On a problem of multidimensional Tauberian theory2020-08-18Paper
Обобщeнные функции, асимптотически однородные вдоль траекторий неустойчивого вырожденного узла2020-04-03Paper
Multidimensional Tauberian theorem for holomorphic functions of bounded argument2019-12-13Paper
Asymptotically homogeneous generalized functions and some of their applications2018-10-23Paper
Multidimensional Tauberian theorems for generalized functions2017-05-19Paper
Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group2014-12-17Paper
Generalized functions asymptotically homogeneous with respect to one - parametric group at origin2014-07-21Paper
Asymptotically homogeneous solutions of differential equations whose symbols are polynomials quasi-homogeneous with respect to one-parameter groups with generators containing a nilpotent component2014-01-24Paper
https://portal.mardi4nfdi.de/entity/Q28626432013-11-18Paper
Homogeneous generalized functions with respect to one-parametric group2012-11-13Paper
Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups2012-07-31Paper
https://portal.mardi4nfdi.de/entity/Q30972362011-11-15Paper
Asymptotically quasi-homogeneous distributions2011-06-08Paper
Asymptotically homogeneous generalized functions along trajectories defined by a general one-parameter transformation group2011-06-08Paper
Aleksei Alekseevich Dezin (obituary)2009-11-20Paper
Generalized functions asymptotically homogeneous along special transformation groups2009-11-20Paper
Asymptotically homogeneous generalized functions at zero and convolution equations with kernels quasi-homogeneous polynomial symbols2009-10-26Paper
Applications of Tauberian theorems in some problems in mathematical physics2009-03-02Paper
Asimptoticeski odnorodnye obobscennye funkcii2008-07-02Paper
Asymptotically homogeneous generalized functions and boundary properties of functions holomorphic in tubular cones2008-03-03Paper
On a multidimensional Tauberian theorem for generalized functions taking values in Banach spaces2007-10-22Paper
Asymptotically homogeneous generalized functions in spherical representation and applications2007-10-22Paper
Tauberian theorems for generalized functions in the scale of regularly varying functionals2007-01-12Paper
Multidimensional Tauberian theorems for Banach-space valued generalized functions2005-03-16Paper
https://portal.mardi4nfdi.de/entity/Q44453052004-02-01Paper
Tauberian theorems for generalized functions with values in Banach spaces2003-06-19Paper
https://portal.mardi4nfdi.de/entity/Q31531682002-11-05Paper
https://portal.mardi4nfdi.de/entity/Q27147042001-06-20Paper
Tauberian theorem for generalized multiplicative convolutions2001-04-02Paper
One real Tauberian theorem2001-01-28Paper
Wiener-type theorems for generalized functions and the Stieltjes transform2001-01-28Paper
A Wiener-type Tauberian theorem for generalized functions of slow growth1999-03-22Paper
Local Tauberian theorems in spaces of distributions related to cones, and their applications1999-02-02Paper
https://portal.mardi4nfdi.de/entity/Q43976511998-07-13Paper
Noncompensation of the singularities of functions that are holomorphic in tubular cones1998-01-05Paper
Theorems of Hardy-Littlewood type for signed measures on a cone1996-02-25Paper
ON THE DEGREE OF RATIONAL APPROXIMATION OF MEROMORPHIC FUNCTIONS1995-08-01Paper
https://portal.mardi4nfdi.de/entity/Q43080621994-10-17Paper
https://portal.mardi4nfdi.de/entity/Q42820491994-03-22Paper
MULTIDIMENSIONAL TAUBERIAN COMPARISON THEOREMS FOR HOLOMORPHIC FUNCTIONS OF BOUNDED ARGUMENT1993-09-06Paper
https://portal.mardi4nfdi.de/entity/Q40400221993-06-05Paper
https://portal.mardi4nfdi.de/entity/Q39863291992-06-27Paper
MULTIDIMENSIONAL ABELIAN AND TAUBERIAN COMPARISON THEOREMS1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q57483191990-01-01Paper
Boundary value problems of mathematical physics1988-01-01Paper
Tauberian theorems for generalized functions and their appliations1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30256561986-01-01Paper
ASYMPTOTIC PROPERTIES OF SOME CLASSES OF GENERALIZED FUNCTIONS1986-01-01Paper
MULTIDIMENSIONAL TAUBERIAN COMPARISON THEOREMS FOR GENERALIZED FUNCTIONS IN CONES1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37437551986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37629861986-01-01Paper
Theorems of Tauberian type for generalized functions1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37110321985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36846511984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37092201984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37285551984-01-01Paper
PASSIVE LINEAR SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS1983-01-01Paper
A MULTIDIMENSIONAL TAUBERIAN THEOREM FOR HOLOMORPHIC FUNCTIONS OF BOUNDED ARGUMENT AND THE QUASI-ASYMPTOTICS OF PASSIVE SYSTEMS1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33260081982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39617521982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36674161981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36674171981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39480131981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47432961981-01-01Paper
TAUBERIAN THEOREMS FOR GENERALIZED FUNCTIONS WITH SUPPORTS IN CONES1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41911161979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41344251977-01-01Paper
QUASI-ASYMPTOTICS OF GENERALIZED FUNCTIONS AND TAUBERIAN THEOREMS IN THE COMPLEX DOMAIN1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40691151975-01-01Paper
Asymptotic behaviour of the solution of the wave equation with a piecewise-discontinuous coefficient1975-01-01Paper
Holomorphic functions in a polycircle with nonnegative imaginary part1974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51798081974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40434461973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40665231972-01-01Paper
THE STABILIZATION OF SOLUTIONS OF THE GENERALIZED CAUCHY PROBLEM FOR ULTRAPARABOLIC EQUATIONS1970-01-01Paper
GENERALIZED CAUCHY PROBLEM FOR AN ULTRAPARABOLIC EQUATION1969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55697511969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55805381969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56128541969-01-01Paper
Neutron waves from an infinite plane source of variable strength in a subcritical system1968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55399061967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57353831962-01-01Paper

Research outcomes over time

This page was built for person: Yu. N. Drozhzhinov